# SDR CALA2010052700224

- Difficulty date: May 25, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 60,208 hours, 15,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 143N1018
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BELTFRAME CRACKED AT STA 760 RT SIDE BETWEEN STRINGERS 8RT AND 9RT.  INSTALLED REPAIR AT STA 760 BELTFRAME STRINGER BETWEEN 8RT AND 9RT REF SRM 53-00-07 REPAIR 1.
